Quasicomplexes and Lefschetz numbers

Eschmeier, Jörg: Quasicomplexes and Lefschetz numbers. In: Acta scientiarum mathematicarum, (79) 3-4. pp. 611-621. (2013)

[img] Cikk, tanulmány, mű
math_079_numb_003_004_611-621.pdf
Hozzáférés joga: Campus

Download (843kB)
Item Type: Article
Heading title: Analysis
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 611-621
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika, Matematika
Additional Information: Bibliogr.: 621. p.
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/32910

Actions (login required)

View Item View Item